Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

200 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest remedies for ADHD

Answered by
Dr.
Dr. Chobufo Ditah

General & Family Physician

Practicing since :2009

Answered : 6185 Questions

default
Posted on Tue, 17 Apr 2018 in Mental Health
Question: 16 year old daughter has tembling hands. She also picks at her scap and skin constantly She is medication for ADHD, but the symptoms are the same when she is not taking her meds. Her biological father was diagnosed with epilepsy, but both biological parents were meth addicts before and during the pregnancy.Gender should be female not male
doctor
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer:
She should be evaluated and managed for OCD!

Detailed Answer:
Hi and thanks so much for this query.

I am so sorry to hear about what your daughter is experiencing. I have reviewed her information fully and it appears she has obsessive Compulsive Disorder(OCD). I will recommend that she gets evaluated for this and managed accordingly. This manifest with repeated actions/movements.

Bring this to the attention of her doctor managing her for ADHD and this would be addressed through cognitive behavioral therapy and medications.

I hope this helps. I wish you well. Feel free to follow up with me if need be.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. Chobufo Ditah 23 minutes later
Your answer has nothing to do with her symptoms. She does not have repetive behavior. She has trembling hands and her feet turn blue when she sits for a period of time.
doctor
Answered by Dr. Chobufo Ditah 23 hours later
Brief Answer:
This is probably a side effect of her medication!

Detailed Answer:
Hi,

Trembling is a side effect of drugs used in treating ADHD such as Adderall. I will suggest that the doctor reviews her drugs and adjust accordingly. Another possible cause are essential tremors and for this she will benefit form medications such as propanolol and clonazepam.

Let me know how this goes. I wish your daughter well and interested n getting her updates.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,   ,  
Treatment/Therapy

Recent questions on  Behavioral therapies

doctor1 MD

why do I get disoriented feeling with my anxiety? I have anxiety with my Hashimoto's but here lately I don't feel like I'm here at all since I've got off the coladapin. I get really confused don't feel like myself really disoriented at times I...

doctor1 MD

hi I had extremely bad panic attacks my blood pressure was always 140 over 89 now it dropped its not gonna lead to a heart attack or a stroke

doctor1 MD

I have not been feeling very well I'm having a hard time leaving my house I'm having very bad depersonalization . I'm just feeling really out of it bad memory loss bad brain fog lots of neurological symptoms confusion I've had it in my car I done...

doctor1 MD

A licensed Therapist has said my son shows signs of ADHD, from what i can see this is true. Im having trouble with school realizing that its a process can't get him on meds right away. I thought Behavioral therapy would help instead of meds. I have appt to get him tested, but is there anything i can do with home remedies to help? My husband is overseas and Im at a loss of what to do to help right now.

doctor1 MD

Hello Doctor...i am writing this for my aunty who is in her fifties.she fears darkness n cries out loudly once the lights are off.i had a detail talk with her and came to know that she had experienced multiple sexual harassment and abuses in her childhood which she could not discuss with anyone.She also has genophobia after marriage and still in that condition. Now she experiences stress and tension for silly reasons. is this condition curable???is counselling enough??? or does she require medication???? please advice

doctor1 MD

My daughter is currently taking Paxil for anxiety and severe OCD. She recently found out that she is pregnant. She has been on 30 mg. for about 4years. She was told to take 10 mg. twice a day for a week and then 10 for one week. She could not deal with the change.
What alternative drug could she take that is safe. Her OCD's and anxiety are pretty intense without the Paxil. Thank you for your time.

doctor1 MD

i have one sister she's behaviour is diffrent. she is suffer for a diffrent probleum, she is doing any things clean & neatness,she is so many angry for others and family numbers. please any suggestion for send my email sir/mam.
my email : YYYY@YYYY